Mathematical model of under control system describing by homogeneous Markov process :: IKBFU's united scientific journal editorial office

×

Login
Password
Forgot your password?
Login As
You can log in if you are registered at one of these services:
   
My faith is the belief that happiness will be given to humanity by scientific progress
Ivan P. Pavlov

DOI-generator Search by DOI on Crossref.org

Mathematical model of under control system describing by homogeneous Markov process

Author Vorotnikova O. V.
Pages 166-173
Article Download
Keywords probability, Markov chain, stochasticity, continuity, regularity, controllable system.
Abstract (summary) Complex systems are investigated by partitioning of set of conditions into subsets of under control and not under control conditions. Probabilities of the events connected with stay of casual process in these sets, and probabilities of transition from one subset to another are considered.
References

1. Ширяев А. Н. Вероятность: в 2 кн. 3-е изд. М., 2004.

2. Даниленко Е. Л., Воротникова О. В. Оценка переходных вероятно­стей мар­ковских моделей некоторых контролируемых систем // Сто­хастиче­ские и де­терминированные модели сложных систем. Новоси­бирск, 1988. С. 51—65.

3. Бугров Я. С., Никольский С. М. Высшая математика. Т. 3. М., 2003.

4. Лаговский А. Ф., Воротникова О. В. Теория случайных процессов. Калинин­град, 2001.

5. Климов Г. П. Стохастические системы обслуживания. М., 1966.


Back to the section